• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Multivitamins that don't cause acne.

wrbk319

Registered Member
Joined
Apr 3, 2007
Messages
68
Reaction score
0
Points
0
Location
California
Get Shredded!
I've been taking GNC's multivitamins since it was given to me for free, but I've noticed I would breakout when I take it. I stopped taking it a week ago, and I've cleared up dramatically.

I used to take Nature Made Multi Complete, but I don't think I was getting acne with it. Are there any other suggestions on what multivitamins to take that don't cause or irritate acne?

Thank you in advanced. :)
 

DOMS

Metrosexual
Registered Member
Joined
Jul 13, 2004
Messages
32,369
Reaction score
2,936
Points
0
Location
In a van, down by the river...
I wasn't aware that multivitamins could cause acne. I've never even heard of that before. :confused:

I'm not a dermatologist though. Well, to be fair, I'm not a gynecologist either, but I've done a lot of exams. :shrug:
 

wrbk319

Registered Member
Joined
Apr 3, 2007
Messages
68
Reaction score
0
Points
0
Location
California
Well I was searching on Google, and I read about iodine can cause acne. I checked for the ingredients on the bottle, and it did have iodine.
 

DOMS

Metrosexual
Registered Member
Joined
Jul 13, 2004
Messages
32,369
Reaction score
2,936
Points
0
Location
In a van, down by the river...
Did you check the amount of iodine that it takes to cause acne and compare it too how much iodine is in your multivitamin?
 

wrbk319

Registered Member
Joined
Apr 3, 2007
Messages
68
Reaction score
0
Points
0
Location
California
I tried looking for the certain amount of iodine that can cause it, but the sites just said that it can cause or aggravate acne. My multivitamin only contains 150mcg, which I believe is quite small.
 

Jodi

Senior Member
Elite Member
Joined
Apr 29, 2002
Messages
22,466
Reaction score
165
Points
0
Location
AZ
In very few the iodine can aggravate acne. However, this thread makes me wonder how new you are to all of this. Has anything else changed? Did you adopt a new diet recently? Did you just start working out?
 

wrbk319

Registered Member
Joined
Apr 3, 2007
Messages
68
Reaction score
0
Points
0
Location
California
I started a year ago when I was 17. I've been pretty much gaining knowledge and experience since I started. I noticed that when I did increase my caloric intake for bulking, I would get acne on my back/shoulders; however, none on my face. I've been pretty clear since I was 15-16, so I have no clue why I would just start breaking out all of a sudden. Although, in the past month, CEE and this multivitamin were a new addition to my supplements. I started getting acne on my face consistently but not severely. I first thought it was my CEE, and I stopped taking it, but I was still getting acne. Therefore, I stopped taking the multivitamins from GNC, and I cleared up. I still eat the same and train the same.
 

wrbk319

Registered Member
Joined
Apr 3, 2007
Messages
68
Reaction score
0
Points
0
Location
California
Oh you know what? When I think about it, I did increase my oatmeal/brown rice intake.
 

rays4u

Registered Member
Joined
Sep 9, 2009
Messages
2
Reaction score
0
Points
0
Location
Australia
You can try Omega 3 are really good vitamins their good for your heart, skin, hair, nails, and much more.
 
Top